# SDR UPS98827935

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BOTTOM OF FRAME AT STA 1580 LT IS BENT AND CRACKED.  REMOVED EXISTING SHEAR TIE, AND FABRICATED NEW IAW REO 05454, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW REO-05454.
